# SDR USAASB02089

- Difficulty date: May 4, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE BULLNOSE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 14 AND 18 RIGHT SIDE AND 16 AND 24 LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ABOVE CABIN CEILING PANEL AT SEAT ROW 20.  OPERATIONAL CHECK GOOD.  (M)
